MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC161200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Paraplegia (2448)
Date of Event 04/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The gore® excluder® iliac branch endoprosthesis is being reported separately.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: neurologic damage.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2021 a patient was undergoing treatment of a thoracoabdominal aortic aneurysm in the aaa1701 tambe clinical trial.The treatment included the use of gore® excluder® aaa endoprostheses and a gore® excluder® iliac branch endoprosthesis.Following the procedure the patient exhibited spinal cord ischemia with no lower extremity movement or sensation post-operatively.A spinal drain was placed emergently.The event is ongoing.
 
Additional Manufacturer Narrative
As it is unknown which device(s) may have contributed to the spinal cord ischemia with no lower extremity movement or sensation post-operatively, two additional devices have been included in this report: (b)(4) and (b)(4).
 
Additional Manufacturer Narrative
Added event description detail.
 
Event or Problem Description
On (b)(6), 2021, the patient remained hospitalized.It was reported the patient is improving with sensation in the bilateral extremities, no movement, and pulses palpable bilaterally.
 
Additional Manufacturer Narrative
H6 - investigation findings updated to 213 no device problem found.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
heidi inskeep
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key11750103
Report Number3013164176-2021-01161
Device Sequence Number3958655
Product Code MIH
UDI-Device Identifier00733132618705
UDI-Public00733132618705
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/03/2023
Device Model NumberPLC161200
Device Catalogue NumberPLC161200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer05/12/2021
02/10/2022
02/10/2022
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date05/13/2021
02/10/2022
02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age68 YR
Patient SexMale
Patient Weight83 KG